| Catalog Number |
TRM-275 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported a left side capsular contracture baker grade iii, pain, and exchange from textured to smooth due to concern with the product.Device remains implanted.
Event or Problem Description
Device has been explanted.
Event or Problem Description
Healthcare professional reported a left side capsular contracture baker grade iii, pain, and exchange from textured to smooth due to concern with the product.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ anxiety-product/procedure: unable to observe as it is not related to the device.¿ capsular contracture: unable to observe as it is not related to the device.Additional observations: ¿ observed broken assessed as surgical damage and missing piece of shell as inconclusive.No further actions are required since no manufacturing issue is observed.